# SDR 2024F00135

- Difficulty date: May 10, 2024
- Submitted: May 15, 2024
- Operation: General aviation
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 98,927 hours, 18,464 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON 13 MAY 2024, RECEIVED ATLAS REPORT THAT N475MC CREW REPORTED VIA SATCOM DUAL OUTFLOW VALVE FAILURE. FOUND CABIN PRESS CONT RH ICU C/B PULLED AND COLLARED ON P6 PANEL (CABIN PRESS ONTR LH ICU C/B CLOSED). LH ICU C/B SHOULD HAVE BEEN PULLED AND COLLARED IAW THE LH OUTFLOW VALVE DMI 208466 ON 10MAY24 AT NKG STATION. RESTORED RH ICU C/B AND TESTED RH OUTFLOW VALVE OPERATION, OPERATIONAL CHECK NORMAL IAW AMM 21-31-00/501. DMI 208466 CURRENTLY OPEN
